# SDR HEEA968748

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3904L
- Make and model: Bell 206L-1
- Aircraft serial: 45597
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Panel Assy
- Part number: 206032118123
- Condition: Mis Mfg
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSERTS DON'T LINE UP WITH ACCESS PANEL AS MARKED.
